# SDR 2002F00433

- Difficulty date: March 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE LEFT MAIN LANDING GEAR TORQUE BOX LOWER AFT BATHTUB FITTING CHANNEL WAS CORRODED (LEVEL 2).  MAINTENANCE REMOVED AND REPLACED THE FITTING CHANNEL IN ACCORDANCE WITH LOCKHEED SRM 51-40-01, FS 1230, WS 319 LEFT.
